# SDR CA090123007

- Difficulty date: January 23, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 5,497 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: GRUMMAN
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION RT ELEVATOR PANEL REMOVED.  INSIDE FOUND A SMALL CIRCULAR PANEL 1 1/2" IN DIAMETER.  THE PANEL BECAME ADRIFT FROM APPROX 37" OTBD FROM ROOT AND MIGRATED APPROX 15" INBD TO BECOME JAMMED IN ELEVATOR HINGE POINT.  PANEL WAS DESTROYED CAUSING MINIMAL DAMAGE TO ELEVATOR.
